Ketorolac (Non-Injection)/NSAID; Aspirin (Greater Than 81 mg); Interactions
This information is generalized and not intended as specific medical advice. Consult your healthcare professional before taking or discontinuing any drug or commencing any course of treatment.
Very Serious. These medicines may interact and cause very harmful effects and are usually not taken together. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.
How the interaction occurs:
When these two medicines are taken together, the effects of one or both medicines may increase.
What might happen:
The side effects related to your NSAID or aspirin may increase (e.g. stomach upset or pain, black or bloody stools, dizziness or drowsiness). In some cases kidney function may be affected.
What you should do about this interaction:
Contact your healthcare professionals (e.g. doctor or pharmacist) as soon as possible about taking these two medicines together. Your provider may want to change one of your medicines or perform laboratory tests.Your healthcare professionals may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.
- 1.Toradol (ketorolac tromethamine) US prescribing information. Roche Pharmaceuticals March, 2013.
- 2.Ketorolac tromethamine oral tablets, US prescribing information. Mylan Pharmaceuticals Inc. July, 2015.
- 3.Durlaza (aspirin extended release) US prescribing information. New Haven Pharmaceuticals, Inc. September, 2015.
CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgment of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.